# SDR CA141124007

- Difficulty date: November 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 62,664 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830A000002
- Condition: Failed
- Location: Slat Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ARRIVING CREW HAD A SLAT FAIL, DECLARED A PAN PAN WITH ATC. THEY CIRCLED FOR A BRIEF TIME TO TRY AND FIX THE ISSUE TO NO AVAIL.  CFR WAS ON STAND BY AND FLIGHT LANDED APPROX. 25KTS OVER NORMAL LANDING SPEED, NO HOT BRAKES. TAXIED TO THE GATE WITH NO FURTHER ISSUES.  RESOLUTION 7R SLAT ACTUATOR (6083) TYPE B, FOUND INDICATING TORQUE LIMIT TRIP - REPLACED RIGGED, AND OPS CHECKED . SLAT ACTUATOR AS PER AMM 27-84-49 PB401.
